MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 LATERALIZD HUM CUP DIA 36+6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS - 3003895575 LATERALIZD HUM CUP DIA 36+6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Catalog Number 4CHL636
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the new 9mm cta humeral spacer would not screw into the implanted cemented mono block stem so the surgeon choose to cut the threads off the implant and only use the taper as a locking mechanism.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 4chl636, lot number 1894788.Device history review: the dhr analysis of the batch 1894788 shows an initial conformance of this product regarding its specification.For this batch, there was no deviation or non-conformance.This batch was manufactured in june 2005.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LATERALIZD HUM CUP DIA 36+6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7406626
Report Number1818910-2018-56913
Device Sequence Number16395728
Product Code KWS
UDI-Device Identifier10603295170471
UDI-Public10603295170471
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4CHL636
Device Lot Number1894788
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight90